# SDR C2XA11RI071

- Difficulty date: May 7, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 15,680 hours, 8,547 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M8353613008M
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2721 - FLIGHT CREW REPORTED BAGG SMOKE DET, NO TEST.  EWR MX REMOVED AND REPLACED BAGG FAN RELAY K0630 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
